# SDR GTIA2023101037521

- Difficulty date: October 6, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 32,264 hours, 14,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 36454
- Condition: Inoperative
- Location: Cabin
- Part time: 13,838 hours, 6,260 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-REMOVED AND REPLACED FWD MEGAPHONE IAW SPIRIT DRAWING A320-EMER EQUIP REV IR
